# SDR HEED089112

- Difficulty date: July 14, 2002
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 6,875 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Display
- Component: Display
- Component part number: 7636208204101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN WAS WORN, WIRES BROKEN AND SEPARATED. REPLACE UNIT.
